Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 2, NWS Fort Worth, TX

February 21, 201319 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 21, 2013, 11:28 AM CST for 19 counties in Texas. It took effect at Feb 21, 2013, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2013, 11:28 AM CST (17:28 UTC)
In effect from
Feb 21, 2013, 12:00 PM CST
Expired
Feb 21, 2013, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Bell County, TX, Bosque County, TX, Comanche County, TX, Coryell County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 915 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
915 m²/s²
0-3 km storm-relative helicity
1096 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS74 KFWD 211728
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 AM CST THU FEB 21 2013

...WIND ADVISORY IS IN EFFECT FROM NOON TO 6 PM ALONG AND WEST OF
A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE...

.WEST WINDS 25 MPH GUSTING TO 35 MPH WILL DEVELOP THIS AFTERNOON
ALONG AND WEST OF A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE.
WIND SPEEDS WILL DECREASE LATE THIS AFTERNOON.

TXZ100-101-115>117-129>133-141>145-156>159-220000-
/O.NEW.KFWD.WI.Y.0002.130221T1800Z-130222T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1128 AM CST THU FEB 21 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING ALONG
AND WEST OF A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE.

* TIMING...NOON TO 6 PM

* WINDS...WEST WINDS 25 MPH GUSTING TO 35 MPH

* IMPACTS...WINDS WILL CAUSE BUFFETING OF HIGH PROFILE
  VEHICLES...ESPECIALLY THOSE TRAVELING NORTH AND SOUTH. LOOSE
  OBJECTS SUCH AS LAWN FURNITURE AND TRAMPOLINES MAY BECOME
  AIRBORNE. CAUTION IS ADVISED WHILE BOATING ON OPEN STRETCHES OF
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
1 follow-up statement
346 
WWUS74 KFWD 212352
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CST THU FEB 21 2013

...WINDY ADVISORY FOR WESTERN NORTH TEXAS EXPIRES AT 6 PM CST...

.WEST-SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO BETWEEN 10 TO
20 MPH AROUND SUNSET...THEN BECOME NORTH-NORTHWEST 15 TO 20 MPH
AND GUSTY DURING THE EVENING HOURS.

TXZ100-101-115>117-129>133-141>145-156>159-220100-
/O.EXP.KFWD.WI.Y.0002.000000T0000Z-130222T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
552 PM CST THU FEB 21 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

GUSTY WEST-SOUTHWEST WINDS 15 TO 25 MPH WILL DIMINISH AFTER SUNSET
TO 10 TO 20 MPH...THEN SHIFT NORTH-NORTHWEST 15 TO 20 MPH BY MID
EVENING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:22 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 21, 11:22 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 AM CST THU FEB 21 2013

.AVIATION...
THE LOW CIGS HAVE CLEARED FROM THE METROPLEX TAF SITES WITHIN THE
LAST HOUR...AND EXPECT BKN080 TO PREVAIL FOR THE NEXT COUPLE OF
HOURS. GENERALLY CLEAR SKIES WILL PREVAIL FOR THE REMAINDER OF THE
TAF PERIOD. MAIN CONCERN WITH TAF FORECAST IS THE WINDS. WIND
SHOULD GO WEST AT 10KT OR SO BY 18Z AND INCREASE TO 20G30KT FROM
20Z TO 0Z WHICH MAY RESULT IN SOME CROSSWIND ISSUES ON N-S
RUNWAYS. WINDS WILL DIMINISH AFTER 00Z. FRONT ARRIVES INTO THE
METROPLEX AT 4Z WITH N/NW WINDS NEAR 10KT PREVAILING THEREAFTER.
TR.92

&&

.UPDATE...
SHOWERS AND THUNDERSTORMS NEAR THE I-35 CORRIDOR WILL CONTINUE TO
PUSH EAST ACROSS THE EASTERN HALF OF NORTH TEXAS THROUGH MID DAY.
SEVERAL OF THESE STORMS HAVE BECOME STRONG BUT THUS FAR HAVE
REMAINED SUB-SEVERE. HOWEVER...THE POTENTIAL FOR SOME SEVERE
STORMS WILL REMAIN IN PLACE...PARTICULARLY ALONG AND SOUTH OF A
WARM FRONT CURRENTLY DRAPED ACROSS THE SOUTHERN COUNTIES SOUTHEAST
OF THE WACO AREA. PLEASE SEE THE LATEST MESOSCALE FORECAST
UPDATE/AWUFWD FOR MORE DETAILED INFORMATION ON THE SEVERE THREAT.
AS IT STANDS NOW...THERE ARE NO SEVERE THUNDERSTORM OR TORNADO
WATCHES IN PLACE...BUT WE WILL CONTINUE TO MONITOR TRENDS AS THE
STORMS MOVE QUICKLY EAST.

CONDITIONS WILL BECOME BREEZY BEHIND THE FRONT THIS AFTERNOON. MAV
MOS GUIDANCE WOULD SUGGEST A WIND ADVISORY WOULD BE
NECESSARY...BUT FOR NOW HAVE LEANED MORE TOWARDS THE NAM AND SREF
WHICH SEEM TO HAVE A GOOD HANDLE ON THE CURRENT SET-UP. OTHERWISE...
IT WILL BE A MATTER OF ENDING POPS FROM WEST TO EAST FOR THE REST
OF THE DAY AS CONDITIONS WARRANT.

30

&&

.PREV DISCUSSION... /ISSUED 329 AM CST THU FEB 21 2013/
A STRONG MID AND UPPER LEVEL LOW CAN BE SEEN SPINNING OVER NEW
MEXICO AS IT MOVES EAST TOWARDS THE REGION EARLY THIS
MORNING. SHOWERS AND EMBEDDED THUNDERSTORMS HAVE BEEN DEVELOPING
OUT AHEAD OF THE SYSTEM OVER WEST-CENTRAL TEXAS AND LIFTING
NORTHEASTWARD INTO OKLAHOMA. ACTIVITY WILL BE ON THE INCREASE
OVER THE NEXT FEW HOURS IMMEDIATELY WEST OF NORTH TEXAS AS LARGE
SCALE ASCENT OVERSPREADS THE AREA OUT AHEAD OF THE UPPER LOW.
EXPECT THESE STORMS TO SPREAD EAST INTO THE WESTERN COUNTIES OF
NORTH TEXAS VERY SOON...PUSHING EAST ACROSS THE AREA DURING THE
MORNING HOURS AS THE MID/UPPER LEVEL SYSTEM ACCELERATES EAST-
NORTHEAST ACROSS THE CENTRAL AND SOUTHERN PLAINS.

AT THE SURFACE...A LOW PRESSURE CENTER WAS LOCATED NORTHWEST OF
DEL RIO NEAR THE RIO GRANDE WITH A WARM FRONT EXTENDING EAST
ACROSS SOUTH-CENTRAL TEXAS...OR JUST SOUTH OF OUR SOUTHERN
COUNTIES. IT ALSO LOOKS AS THOUGH A PACIFIC-TYPE COLD FRONT
WAS BECOMING ESTABLISHED NORTH OF THE LOW CENTER...EXTENDING
NORTH-TO-SOUTH ACROSS WEST-CENTRAL TEXAS.

IT APPEARS THE WARM FRONT WILL LIFT NORTH SOME INTO THE SOUTHERN
COUNTIES OF NORTH TEXAS...GENERALLY SOUTH OF A WACO-CENTERVILLE
LINE...OVER THE NEXT SEVERAL HOURS. WITH WIND SHEAR ALREADY VERY
IMPRESSIVE ACROSS THE ENTIRE REGION...THE CONCERN WILL BE WHETHER
OR NOT CONVECTION WILL BECOME SURFACE BASED AND TAP INTO THE
ROUGHLY 1000 J/KG OF SB CAPE ALONG AND SOUTH OF THE WARM FRONT.
THIS COULD POSSIBLY CREATE A HIGHER TORNADO THREAT NEAR THE
PROXIMITY OF THE SURFACE BOUNDARY LATER THIS MORNING AS
THUNDERSTORM COVERAGE INCREASES AREA- WIDE...SO WILL NEED MONITOR
TRENDS IN SURFACE OBS CLOSELY OVER THE NEXT SEVERAL HOURS.

NORTH OF THE WARM FRONT...STORMS WILL BE ELEVATED IN NATURE WITH
HAIL BEING THE PRIMARY THREAT IN ANY STORM THAT BECOMES
SEVERE...THOUGH DAMAGING WINDS WILL ALSO BE A POSSIBILITY. STORMS
WILL LIKELY BECOME ORGANIZED ALONG A LINE AHEAD OF THE APPROACHING
PACIFIC FRONT...ACCELERATING EAST ACROSS THE WESTERN COUNTIES 4 TO
8 AM...THEN THE EASTERN COUNTIES 8 AM THROUGH NOON. THIS SHOULD
PLACE THE MAIN AREA OF THUNDERSTORMS ALONG THE I-35 CORRIDOR
INCLUDING THE DALLAS-FORT WORTH METROPLEX NEAR 8AM... THOUGH
FUTURE TRENDS IN THE DEVELOPING STORMS COULD CAUSE THIS TIME TO BE
ADJUSTED A LITTLE BIT. WILL CARRY POPS INTO THE AFTERNOON HOURS
OVER AREAS EAST OF INTERSTATE 35/35E. THIS SHOULD COME TO AN END
MID TO LATE AFTERNOON AS THE LINE OF STORMS APPROACHES THE TEXAS-
LOUISIANA BORDER.

BREEZY CONDITIONS CAN BE EXPECTED BEHIND THE FRONT THIS
AFTERNOON...WITH COOL AND DRY CONDITIONS EXPECTED OVERNIGHT. MANY
AREAS WILL SEE TEMPERATURES DROP BELOW FREEZING BEFORE SUNRISE
FRIDAY...WITH LOW TEMPERATURES RANGING FROM THE UPPER 20S ALONG
THE RED RIVER TO AROUND 40 OVER THE SOUTHERN-MOST COUNTIES. THE
UPPER AIR PATTERN WILL REMAIN PROGRESSIVE THIS WEEKEND AND INTO
NEXT WEEK. A PASSING SHORTWAVE ON SATURDAY WILL AMOUNT TO LITTLE
MORE THAN JUST SOME ADDITIONAL MID AND HIGH CLOUD COVER. ANOTHER
UPPER LOW WILL THEN MOVE QUICKLY SOUTHEAST FROM THE PACIFIC
NORTHWEST INTO THE SOUTHERN PLAINS LATE IN THE WEEKEND...BRINGING
WITH IT ANOTHER COLD FRONT AND A CHANCE OF SHOWERS AND
THUNDERSTORMS SUNDAY NIGHT. NEXT WEEK...IT APPEARS WE WILL
EXPERIENCE A DRIER WEATHER PATTERN WITH TEMPERATURES REMAINING
NEAR SEASONAL NORMALS.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  33  54  32  60 /  10   0   5   0   0
WACO, TX              69  37  58  33  67 /  10   0   0   0   0
PARIS, TX             56  31  52  29  57 /  80   5   5   0   0
DENTON, TX            65  31  51  30  60 /   5   0   5   0   0
MCKINNEY, TX          62  32  52  29  60 /  30   0   5   0   0
DALLAS, TX            65  33  54  33  62 /  10   0   5   0   0
TERRELL, TX           64  34  55  31  61 /  60   5   5   0   0
CORSICANA, TX         67  37  59  33  63 /  60   0   5   0   0
TEMPLE, TX            69  39  62  34  66 /  10   0   0   0   0
MINERAL WELLS, TX     65  30  55  30  65 /   0   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Feb 21, 2:56 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
256 AM CST THU FEB 21 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
256 AM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AN EASTWARD
MOVING COLD FRONT EARLY THIS MORNING. THE FRONT AND STORMS WILL
LIKELY APPROACH THE INTERSTATE 35 CORRIDOR BETWEEN 7 AM AND 9 AM.
SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL THE MOST LIKELY
HAZARD. DAMAGING STRAIGHT LINE WINDS ARE ALSO A POSSIBILITY...
ESPECIALLY SOUTH OF INTERSTATE 20. THERE IS A LOW THREAT FOR AN
ISOLATED TORNADO SOUTH OF A HAMILTON TO WACO TO PALESTINE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY
NIGHT WITH ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING ACROSS
ALL OF NORTH TEXAS. SPOTTERS SOUTH OF THE INTERSTATE 20 CORRIDOR
ARE THE MOST LIKELY TO BE ACTIVATED THIS MORNING.

CAVANAUGH

In the hours before

Special weather statement, Feb 21, 6:34 AM CST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CST THU FEB 21 2013

TXZ101-102-116-117-211300-
JACK TX-PALO PINTO TX-WISE TX-PARKER TX-
634 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  NORTHEASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY
  WESTERN WISE COUNTY

AT 634 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF MINERAL WELLS...MOVING
NORTHEAST AT 65 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE
BRIDGEPORT...CHICO...DECATUR...MINERAL WELLS...BOONSVILLE...AND
POOLVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3336 9788 3325 9753 3276 9810 3288 9826
TIME...MOT...LOC 1234Z 222DEG 58KT 3289 9810
Special weather statement, Feb 21, 6:55 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CST THU FEB 21 2013

TXZ156-157-211330-
LAMPASAS TX-CORYELL TX-
655 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN CORYELL COUNTY
  EASTERN LAMPASAS COUNTY

AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LAMPASAS...MOVING EAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE AND LAMPASAS.

HALF INCH SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3145 9774 3123 9760 3107 9790 3103 9792
      3103 9828 3123 9833
TIME...MOT...LOC 1255Z 257DEG 50KT 3116 9820
Special weather statement, Feb 21, 7:13 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 AM CST THU FEB 21 2013

TXZ143-144-157-211345-
HAMILTON TX-BOSQUE TX-CORYELL TX-
713 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BOSQUE COUNTY
  NORTHERN CORYELL COUNTY
  EAST CENTRAL HAMILTON COUNTY

AT 713 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
CLIFTON TO 13 MILES WEST OF GATESVILLE...MOVING NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CLIFTON...CRANFILLS GAP...
MERIDIAN...VALLEY MILLS AND MERIDIAN STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3182 9794 3202 9743 3198 9738 3193 9744
      3189 9736 3187 9739 3185 9735 3168 9741
      3158 9760 3155 9757 3135 9803
TIME...MOT...LOC 1313Z 243DEG 43KT 3178 9780 3148 9791
Special weather statement, Feb 21, 7:36 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 AM CST THU FEB 21 2013

TXZ144-159-211400-
MCLENNAN TX-BOSQUE TX-
736 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  NORTHWESTERN MCLENNAN COUNTY

AT 736 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CLIFTON...MOVING NORTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...LACY-LAKEVIEW AND
VALLEY MILLS.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3190 9737 3189 9736 3187 9738 3184 9728
      3179 9732 3175 9730 3175 9727 3179 9718
      3159 9709 3152 9756 3171 9768 3169 9774
TIME...MOT...LOC 1336Z 247DEG 38KT 3163 9761

92
Special weather statement, Feb 21, 8:51 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CST THU FEB 21 2013

TXZ145-146-211515-
HILL TX-NAVARRO TX-
851 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NAVARRO COUNTY

AT 851 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST
OF CORSICANA TO 17 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...CORSICANA...DAWSON...HUBBARD AND NAVARRO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3187 9634 3180 9649 3182 9672 3173 9691
      3211 9684 3233 9638 3231 9632 3213 9626
TIME...MOT...LOC 1451Z 251DEG 36KT 3198 9674 3172 9681
Special weather statement, Feb 21, 9:54 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CST THU FEB 21 2013

TXZ162-211630-
LEON TX-
954 AM CST THU FEB 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  LEON COUNTY

AT 954 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF JEWETT...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE JEWETT AND CENTERVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3120 9625 3138 9630 3153 9575 3152 9573
      3149 9573 3149 9572 3144 9570 3142 9571
      3132 9566
TIME...MOT...LOC 1554Z 254DEG 37KT 3132 9617

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:34 AM CSTSpecial Weather StatementFWDWise26 min
Feb 21, 6:55 AM CSTSpecial Weather StatementFWDCoryell, Lampasas35 min
Feb 21, 7:13 AM CSTSpecial Weather StatementFWDBosque32 min
Feb 21, 7:36 AM CSTSpecial Weather StatementFWDMcLennan24 min
Feb 21, 8:51 AM CSTSpecial Weather StatementFWDNavarro24 min
Feb 21, 9:54 AM CSTSpecial Weather StatementFWDLeon36 min

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.